CONVERGENCE PROPERTIES OF THE PARTIAL SUMS FOR SEQUENCES OF END RANDOM VARIABLES Wu, Yongfeng; Guan, Mei;
The convergence properties of extended negatively dependent sequences under some conditions of uniform integrability are studied. Some sufficient conditions of the weak law of large numbers, the -mean convergence and the complete convergence for extended negatively dependent sequences are obtained, which extend and enrich the known results in the literature.
extended negative dependence random sequences;weak law of large numbers;p-mean convergence;complete convergence;uniform integrability;
Complete convergence for Sung’s type weighted sums of END random variables, Journal of Inequalities and Applications, 2014, 2014, 1, 353
Complete convergence and complete moment convergence for arrays of rowwise END random variables, Glasnik Matematicki, 2014, 49, 2, 447
Complete consistency for the estimator of nonparametric regression models based on extended negatively dependent errors, Statistics, 2015, 49, 2, 396
Complete convergence for weighted sums of END random variables and its application to nonparametric regression models, Journal of Nonparametric Statistics, 2016, 1
Complete convergence and complete moment convergence for widely orthant dependent random variables*, Communications in Statistics - Theory and Methods, 2016, 0
The consistency of the nearest neighbor estimator of the density function based on WOD samples, Journal of Mathematical Analysis and Applications, 2015, 429, 1, 497
Complete Convergence Theorems for Extended Negatively Dependent Random Variables, Sankhya A, 2015, 77, 1, 1
Complete Moment Convergence and Mean Convergence for Arrays of Rowwise Extended Negatively Dependent Random Variables, The Scientific World Journal, 2014, 2014, 1
Exponential probability inequality for $$m$$ m -END random variables and its applications, Metrika, 2016, 79, 2, 127
Limiting behaviour for arrays of row-wise END random variables under conditions ofh-integrability, Stochastics An International Journal of Probability and Stochastic Processes, 2015, 87, 3, 409
Convergence in p-mean for arrays of row-wise extended negatively dependent random variables, Acta Mathematica Hungarica, 2016
D. M. Amini and A. Bozorgnia, Complete convergence for negatively dependent random variables, J. Appl. Math. Stochastic Anal. 16 (2003), no. 2, 121-126.
A. Bozorgnia, R. F. Patterson, and R. L. Taylor, Limit theorems for dependent random variables, World Congress of Nonlinear Analysts '92, Vol. I-IV (Tampa, FL, 1992), 1639-1650, de Gruyter, Berlin, 1996.
T. K. Chandra, Uniform integrability in the Cesaro sense and the weak law of large numbers, Sankhya Ser. A 51 (1989), no. 3, 309-317.
N. Ebrahimi and M. Ghosh, Multivariate negative dependence, Comm. Statist. A- Theory Methods 10 (1981), no. 4, 307-337.
D. K. Fuk and S. V. Nagaev, Probability inequalities for sums of independent random variables, Theory Probab. Appl. 16 (1971), no. 4, 643-660.
K. Joag-Dev and F. Proschan, Negative association of random variables with applications, Ann. Statist. 11 (1983), no. 1, 286-295.
M. H. Ko, K. H. Han, and T. S. Kim, Strong laws of large numbers for weighted sums of negatively dependent random variables, J. Korean Math. Soc. 43 (2006), no. 6, 1325- 1338.
M. H. Ko and T. S. Kim, Almost sure convergence for weighted sums of negatively orthant dependent random variables, J. Korean Math. Soc. 42 (2005), no. 5, 949-957.
B. Ko and Q. H. Tang, Sums of dependent nonnegative random variables with subexponential tails, J. Appl. Probab. 45 (2008), no. 1, 85-94.
L. Liu, Precise large deviations for dependent random variables with heavy tails, Statist. Probab. Lett. 79 (2009), no. 9, 1290-1298.
R. Pyke and D. Root, On convergence in r-mean of normalized partial sums, Ann. Math. Statist. 32 (1968), no. 9, 379-381.
S. H. Sung, L. Supranee, and A. Volodin, Weak laws of large numbers for arrays under a condition of uniform integrability, J. Korean Math. Soc. 45 (2008), no. 1, 289-300.
R. L. Taylor, R. F. Patterson, and A. Bozorgnia, Weak laws of large numbers for arrays of rowwise negatively dependent random variables, J. Appl. Math. Stochastic Anal. 14 (2001), no. 3, 227-236.
R. L. Taylor, R. F. Patterson, and A. Bozorgnia, A strong law of large numbers for arrays of rowwise negatively dependent random variables, Stochastic Anal. Appl. 20 (2002), no. 3, 643-656.
Q. Y. Wu, Y. Q. Wang, and Y. C. Wu, On some limit theorems for sums of NA random matrix sequences, Chin. J. Appl. Probab. Stat. 22 (2006), no. 1, 56-62.